Article citationsMore>>

K. Knight, “Limiting Distributions for L1 Regression Estimators under General Conditions,” Annals of Statistics, Vol. 26, No. 2, 1998, pp. 755-770. doi:10.1214/aos/1028144858

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.